Alert archive / Georgia / River Flood Warnings in 2025

River Flood Warning 86, NWS Atlanta, GA

April 6, 20254 counties in Georgia

NWS Atlanta, GA issued this river flood warning at Apr 6, 2025, 10:18 PM EDT for 4 counties in Georgia. It took effect at Apr 7, 2025, 2:12 PM EDT. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Apr 6, 2025, 10:18 PM EDT (02:18 UTC)
In effect from
Apr 7, 2025, 2:12 PM EDT
Expired
Apr 8, 2025, 10:27 AM EDT
In force
20 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Crawford County, GA, Talbot County, GA, Taylor County, GA, Upson County, GA

The radar

The Robins AFB radar (KJGX), 79 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Flint River near Carsonville (CLUG1). The gauge peaked at 15.61 ft at Apr 8, 2025, 6:00 AM EDT.

actionminormoderate102004/0704/0804/09
Action stage
17 ft
Minor stage
18 ft
Moderate stage
25 ft
Major stage
47 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02347500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

926 
WGUS42 KFFC 070218
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1018 PM EDT Sun Apr 6 2025

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Flint River at US 19 near Carsonville affecting Crawford, Upson, 
  Taylor, and Talbot Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Motorists should not attempt to drive 
around barricades or drive cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&

GAC079-263-269-293-071430-
/O.NEW.KFFC.FL.W.0086.250407T1812Z-250411T0200Z/
/CLUG1.1.ER.250407T1912Z.250409T0000Z.250410T2018Z.NO/
1018 PM EDT Sun Apr 6 2025

...FLOOD WARNING IN EFFECT FROM MONDAY AFTERNOON TO THURSDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Flint River at US 19 near Carsonville.

* WHEN...From Monday afternoon to Thursday evening.

* IMPACTS...At 24.0 feet, minor flooding expands further into the 
  woodlands and fields along the river upstream and downstream from 
  the gage on U.S. Highway 19. The flood waters will be up to 6 feet 
  deep over the top of the boat ramp and cover a portion of the 
  access road by the bridge on the Taylor County side of the river.

* ADDITIONAL DETAILS...
  - At 9:45 PM EDT Sunday the stage was 4.1 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow afternoon to a crest of 24.3 feet Tuesday evening.
    It will then fall below flood stage Thursday afternoon.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
      3265 8415 3276 8437


$$

SEC
5 follow-up statements
473 
WGUS82 KFFC 071407
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1007 AM EDT Mon Apr 7 2025

...The Flood Warning continues for the following rivers in Georgia...

  Flint River at US 19 near Carsonville affecting Upson, Taylor, 
  Talbot and Crawford Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&

GAC079-263-269-293-080215-
/O.EXT.KFFC.FL.W.0086.250408T1030Z-250410T0742Z/
/CLUG1.1.ER.250408T1030Z.250409T0600Z.250410T0142Z.NO/
1007 AM EDT Mon Apr 7 2025

...FLOOD WARNING NOW IN EFFECT FROM TUESDAY MORNING TO LATE 
WEDNESDAY NIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Flint River at US 19 near Carsonville.

* WHEN...From Tuesday morning to late Wednesday night.

* IMPACTS...At 20 feet, Minor flooding continues along the river in 
  the woodlands and fields upstream and downstream from the gage on 
  U.S. Highway 19. The flood waters will cover the boat ramp up to 
  two feet deep and cover a portion of the access road by the bridge 
  on the Taylor County side of the river.

* ADDITIONAL DETAILS...
  - At 9:45 AM EDT Monday the stage was 11.0 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning to a crest of 19.1 feet early Wednesday
    morning. It will then fall below flood stage late Wednesday
    evening.
  - Flood stage is 18 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
      3265 8415 3276 8437


$$
631 
WGUS82 KFFC 072122
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
522 PM EDT Mon Apr 7 2025

...The Flood Warning continues for the following rivers in Georgia...

  Flint River at US 19 near Carsonville affecting Upson, Talbot, 
  Taylor and Crawford Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&

GAC079-263-269-293-080930-
/O.EXT.KFFC.FL.W.0086.250409T1200Z-250409T1800Z/
/CLUG1.1.ER.250409T1200Z.250409T1200Z.250409T1200Z.NO/
522 PM EDT Mon Apr 7 2025

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY MORNING TO WEDNESDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Flint River at US 19 near Carsonville.

* WHEN...From Wednesday morning to Wednesday afternoon.

* IMPACTS...At 18 feet, Flood Stage is reached. Minor flooding 
  begins along the river in the woodlands and low lying areas of 
  fields upstream and downstream from the gage on U.S. Highway 19. 
  The water level will reach the top of a boat ramp by the bridge on 
  the Taylor County side of the river.

* ADDITIONAL DETAILS...
  - At 4:45 PM EDT Monday the stage was 13.3 feet.
  - Forecast...The river is expected to rise to a crest of 18
    feet Wednesday morning.
  - Flood stage is 18 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
      3265 8415 3276 8437


$$
347 
WGUS82 KFFC 080108
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
908 PM EDT Mon Apr 7 2025

...The Flood Warning continues for the following rivers in Georgia...

  Flint River at US 19 near Carsonville affecting Crawford, Talbot, 
  Upson and Taylor Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Motorists should not attempt to drive 
around barricades or drive cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&

GAC079-263-269-293-081315-
/O.EXT.KFFC.FL.W.0086.250409T0600Z-250409T1200Z/
/CLUG1.1.ER.250409T0600Z.250409T0600Z.250409T0600Z.NO/
908 PM EDT Mon Apr 7 2025

...FLOOD WARNING NOW IN EFFECT FROM LATE TUESDAY NIGHT TO WEDNESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Flint River at US 19 near Carsonville.

* WHEN...From late Tuesday night to Wednesday morning.

* IMPACTS...At 18.0 feet, flood stage is reached. Minor flooding 
  begins along the river in the woodlands and low-lying areas of 
  fields upstream and downstream from the gage on U.S. Highway 19. 
  The water level will reach the top of a boat ramp by the bridge on 
  the Taylor County side of the river.

* ADDITIONAL DETAILS...
  - At 8:45 PM EDT Monday the stage was 14.9 feet.
  - Forecast...The river is expected to rise to a crest of 18.0
    feet early Wednesday morning.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
      3265 8415 3276 8437


$$

SEC
882 
WGUS82 KFFC 080827
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
427 AM EDT Tue Apr 8 2025

...The Flood Warning continues for the following rivers in Georgia...

  Flint River at US 19 near Carsonville affecting Talbot, Taylor, 
  Crawford and Upson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&

GAC079-263-269-293-082030-
/O.CON.KFFC.FL.W.0086.250409T0600Z-250409T1200Z/
/CLUG1.1.ER.250409T0600Z.250409T0600Z.250409T0600Z.NO/
427 AM EDT Tue Apr 8 2025

...FLOOD WARNING REMAINS IN EFFECT FROM LATE TONIGHT TO WEDNESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Flint River at US 19 near Carsonville.

* WHEN...From late tonight to Wednesday morning.

* IMPACTS...At 18 feet, Flood Stage is reached. Minor flooding 
  begins along the river in the woodlands and low lying areas of 
  fields upstream and downstream from the gage on U.S. Highway 19. 
  The water level will reach the top of a boat ramp by the bridge on 
  the Taylor County side of the river.

* ADDITIONAL DETAILS...
  - At 3:45 AM EDT Tuesday the stage was 15.6 feet.
  - Forecast...The river is expected to rise to a crest of 18
    feet just after midnight tonight.
  - Flood stage is 18 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
      3265 8415 3276 8437


$$
561 
WGUS82 KFFC 081427
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1027 AM EDT Tue Apr 8 2025

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Flint River at US 19 near Carsonville affecting Talbot, Taylor, 
  Crawford and Upson Counties.

GAC079-263-269-293-081530-
/O.CAN.KFFC.FL.W.0086.250409T0600Z-250408T1427Z/
/CLUG1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1027 AM EDT Tue Apr 8 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Flint River at US 19 near Carsonville.

* ADDITIONAL DETAILS...
  - At 9:45 AM EDT Tuesday the stage was 15.5 feet.
  - Forecast...The river is expected to continue falling slowly
    this afternoon.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
      3265 8415 3276 8437


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 6, 7:47 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Apr 6, 7:47 PM EDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
747 PM EDT Sun Apr 6 2025

...New 00Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Monday)
Issued at 345 PM EDT Sun Apr 6 2025

Convection is ongoing across I-85 corridor as of 345PM where
notable cold pool has stalled from the morning storms that rolled
through the area. Aloft, 500 mb trough is finally pushing into the
southeast after ejecting from the desert SW, albeit quite slowly.
Convection has outpaced some of the better forcing and shear
aloft, which is relatively good news from a severe perspective,
but less than ideal from a hydro perspective. The trough has a
positive tilt, which is helping to draw up plenty of moisture into
the warm sector, but is keeping the colder air aloft well behind
the main line of the system. This is acting to limit instability
as temperatures in the upper troposphere are quite warm. However,
day time heating and WAA have allowed for some surface based
instability to develop, and a few storms have been able to take
advantage of this, some decent shear, and cold pool dynamics to
produce a few severe bowing segments and QLCS. This will likely be
the severe threat through the day as the cold pool shifts slowly
to the south into central Georgia. Tornado Watch is in place
mainly south of I-20 in western Georgia, and new downstream watch
will likely be needed later in the afternoon/evening for mostly
central Georgia.

The other big threat is the rain. The slow nature of the system
has brought widespread 1-2 inches of rain across northern Georgia
with a steady rain still falling within the stratiform region.
Already seeing some convective redevelopment taking place back to
the SW in Mobile, which is forecast to feed up and along the cold
pool that is very slowly progressing east. Steady rain is expected
to continue in parts of north Georgia. These areas could see
upwards of another inch of rain. Convective rain is expected
along the cold pool line further south into central Georgia. Some
training of convective elements will lead to some areas receiving
2-4" rainfall, with isolated totals of as much as 5-6" inches
where repeated rounds occur. This will lead to potential flooding
and flash flooding issues. The Flood Watch remains in effect
through tomorrow, as rain is expected to linger.

Speaking of that, this system will very slowly slide to the south
overnight. Rain transitioning to rain showers will slowly come to
an end across northwest GA tonight. Rain showers may still be
around in parts of the metro tomorrow morning and into the
afternoon. The line of storms is expected to lose a good bit of
it's strength tonight after sunset with the loss of surface based
instability, but we could see some invigoration tomorrow afternoon
in east central Georgia which is expected to still be within the
warm sector. Similar to today, primary concerns will be occasional
damaging wind gusts with a possible quick spin up tornado or two.

Cold front fully pushes into the CWA tomorrow night. Clouds should
begin to clear, and winter will remind us that it isn't quite
ready to call it quits. Temperatures will drop well into the lower
40s and even the upper 30s in parts of north GA (colder still in
the mountains). This won't be the coldest night of the week, but
it will be chilly enough to monitor for potential frost advisory
across the northwest.

Lusk

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 345 PM EDT Sun Apr 6 2025

This system finally makes its exit on Tuesday as cold air comes
sweeping in from the north underneath an Arctic surface high
pressure. Skies will be clear and the high temperatures will be
much lower than what we've seen the previous few days. 60s for
highs will be the norm across central Georgia, and in northern
Georgia, many places will remain in the 50s. If you grabbed a
cabin up in the mountains, highs might not get out of the 40s in
some locations. Tuesday night into Wednesday morning will be the
coldest we've had in a few weeks. Morning lows will be near 40 in
much of central Georgia, mid to upper 30s near the metro, and
approaching freezing in north and parts of west Georgia. Frost
advisories are very likely and freeze warnings may be needed in
some areas. NBM probabilities of < 36 degrees F are near 100% in
many areas in northern and western GA, with some probabilities of
< 33 degrees showing up in those same areas. Consultation will be
had with the state climatologist as to whether or not the mountain
areas have begun the growing season, which will dictate the need
for products in those counties.

We will get a slow warm up on Wednesday as the cold air is no
longer being reinforced by CAA and is heated with the nice April
sun angle. Thursday, trough will dig into the southeast from the
upper Great Plains bringing our next chances of rain as a front
dives from the north into the area. At this time, instability
ahead of the front looks quite limited, with mean SBCAPE in the
ensembles (per DESI) barely breaking the 150 J/kg mark and 90th
percentiles struggling to reach 300 J/kg. Current forecast
thinking would be a few rumbles of thunder, and no severe.
But...always worth keeping an eye on any system this time of year.
Instability and rain chances remain in place on Friday as well,
with some lingering PoPs though the day.

Trough gets cut off from the upper level flow through the weekend
and sits mostly over the top of us, slowly pushing to the east in
most of the guidance. This should make for a rather pleasant
weekend if it comes to fruition, with highs in the 60s and 70s and
mostly clear skies by Saturday and Sunday.

Lusk

&&

.AVIATION...
(00Z TAFS)
Issued at 742 PM EDT Sun Apr 6 2025

Line of showers is setup over the metro area with thunderstorms to
the southwest in Alabama. THere is a chance that stratiform
thunder will begin in the next hour or two and last through the
overnight hours. IFR skies with scattered LIFR skies are currently
in place and are not expected to lift until tomorrow afternoon at
the earliest as showers stick around through tomorrow afternoon
and into the early evening. These easterly winds should finally
shift to the SSW or SW by 05z as well.

//ATL Confidence...00Z Update...
Medium confidence on all elements.

Hernandez

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          61  68  42  63 / 100  90  10   0
Atlanta         59  65  44  61 /  90  80   0   0
Blairsville     54  64  35  55 /  90  60   0   0
Cartersville    55  64  39  59 /  80  50   0   0
Columbus        60  68  43  67 /  90  90   0   0
Gainesville     60  66  42  61 /  90  70   0   0
Macon           63  71  43  67 / 100  90  20   0
Rome            55  63  40  61 /  70  40   0   0
Peachtree City  58  65  40  62 /  90  80   0   0
Vidalia         69  80  48  69 /  30 100  60   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday evening for GAZ001>009-011>016-
019>025-027-030>038-041>050-052>061-066>073-078>084-089>095-
102>104.

&&

SHORT TERM...Lusk
LONG TERM....Lusk
AVIATION...Hernandez
Hazardous weather outlook, Apr 6, 1:17 PM EDT, 9 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
117 PM EDT Sun Apr 6 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071730-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
117 PM EDT Sun Apr 6 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Tornado Watch is in effect near and along the I-85 corridor from
Atlanta south to Columbus until 7 pm tonight.

Thunderstorms are expected across north and central Georgia Today
and Tonight. Some storms may become strong to severe, capable of
producing damaging winds, locally heavy rainfall, and frequent
lightning. A few brief tornadoes may be possible within these line
segments.

A Flood Watch is in effect Today across North and portions of
central and west GA due to expected periods of heavy rainfall and
the potential for flash flooding. Areas under the watch could see
2-4" of rainfall with isolated amounts near 5" through Monday
evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms are expected across east central Georgia Monday and
Monday evening. Some storms may become strong to severe, capable
of producing damaging winds, locally heavy rainfall, and frequent
lightning. A brief tornado also cannot be ruled out.

A Flood Watch will still be in effect through Monday evening as a
result of heavy rainfall.

Frost and freeze concerns may develop across portions of north
Georgia Tuesday night into Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Local storm report, Apr 6, 5:30 PM EDT, 4 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
530 PM EDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     Tstm Wnd Dmg     Flat Rock               32.55N 84.86W
04/06/2025                   Muscogee           GA   Broadcast Media

            Trees were downed on Psalmond Road near the
            ballpark.

&&
Special weather statement, Apr 6, 5:36 PM EDT, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EDT Sun Apr 6 2025

GAZ037-038-049>051-060-061-062215-
Taliaferro GA-Morgan GA-Putnam GA-Hancock GA-Oglethorpe GA-Oconee GA-
Greene GA-
536 PM EDT Sun Apr 6 2025

...Strong thunderstorms will impact portions of southeastern Oconee,
eastern Morgan, northeastern Putnam, northwestern Hancock, Greene,
western Taliaferro and southwestern Oglethorpe Counties through 615
PM EDT...

At 536 PM EDT, a line of strong thunderstorms was along a line
extending from Apalachee to Eatonton, and moving northeast at 35 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Veazey, Greensboro, Wrayswood, Hutchings, Greshamville, Liberty,
Lexington, Maxeys, Parks Mill, Swords, Penfield, Phoenix, Reynolds at
Lake Oconee, Carters Grove, Apalachee, Robinson, Harmony, Stephens,
Woodville, and Union Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 700 PM EDT for central and
north central Georgia.

&&

LAT...LON 3389 8311 3370 8293 3340 8294 3326 8337
      3373 8351
TIME...MOT...LOC 2136Z 243DEG 30KT 3371 8344 3331 8339

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 6, 6:12 PM EDT, 4 hours 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
612 PM EDT Sun Apr 6 2025

GAZ038-039-050-051-061-062-062300-
Taliaferro GA-Wilkes GA-Hancock GA-Warren GA-Oglethorpe GA-Greene GA-
612 PM EDT Sun Apr 6 2025

...Strong thunderstorms will impact portions of northwestern Warren,
north central Hancock, northeastern Greene, Taliaferro, Wilkes and
southeastern Oglethorpe Counties through 700 PM EDT...

At 612 PM EDT, a line of strong thunderstorms was along a line
extending from 6 miles east of Lexington to Springfield, and moving
east at 35 mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Delhi, Sharon, Washington, Holliday Park, Norwood, Newtown, Danburg,
Lyneville, Carters Grove, Jacksons Crossroads, Ficklin, Cadley,
Mallorysville, Crawfordville, Lundberg, Robinson, Metasville, Daniel
Springs, Floral Hill, and Aonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
      3364 8259 3363 8261 3363 8262 3362 8262
      3361 8265 3348 8260 3341 8298 3386 8307
      3396 8264 3386 8261 3387 8258 3387 8257
      3383 8260 3380 8258 3364 8248
TIME...MOT...LOC 2212Z 261DEG 29KT 3384 8300 3343 8295

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 6, 9:11 PM EDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
911 PM EDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     Tstm Wnd Dmg     Flat Rock               32.55N 84.86W
04/06/2025                   Muscogee           GA   Broadcast Media

            A large tree was downed on Trapper Court.

&&
Local storm report, Apr 6, 9:12 PM EDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
912 PM EDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     Tstm Wnd Dmg     Flat Rock               32.55N 84.86W
04/06/2025                   Muscogee           GA   Broadcast Media

            A large tree was downed onto a home on
            Trapper Court.

&&
Local storm report, Apr 6, 9:14 PM EDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
914 PM EDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     Tstm Wnd Dmg     Flat Rock               32.55N 84.86W
04/06/2025                   Muscogee           GA   Emergency Mngr

            A large tree was downed on Trapper Way.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 9:56 PM EDTRiver Flood WarningFFCChattooga18 hr
Apr 6, 10:14 PM EDTRiver Flood WarningFFCFayette, Spalding12 hr
Apr 6, 10:25 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs66 hr
Apr 6, 11:28 PM EDTSpecial Weather StatementFFCFloyd32 min
Apr 6, 11:41 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart34 min
Apr 6, 11:59 PM EDTTornado WarningFFCChattahoochee, Stewart31 min
Apr 7, 12:21 AM EDTTornado WarningFFCChattahoochee, Marion, Stewart24 min
Apr 7, 12:49 AM EDTSpecial Weather StatementFFCMarion, Taylor26 min
Apr 7, 1:19 AM EDTRiver Flood WarningFFCForsyth119 min
Apr 7, 3:21 AM EDTRiver Flood WarningFFCWhitfield36 hr
Apr 7, 6:16 AM EDTRiver Flood WarningFFCGilmer10 hr
Apr 7, 6:18 AM EDTRiver Flood WarningFFCMurray, Whitfield33 hr
Apr 7, 7:20 AM EDTTornado Warning Tornado observedFFCButts, Clayton, Coweta, Fayette, Henry, Meriwether and 2 more40 min
Apr 7, 7:52 AM EDTTornado WarningFFCHenry13 min
Apr 7, 8:02 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Morgan, Newton, Walton43 min
Apr 7, 8:18 AM EDTSpecial Weather StatementFFCJackson27 min
Apr 7, 8:20 AM EDTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Walton40 min
Apr 7, 8:37 AM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Jasper, Morgan, Putnam33 min
Apr 7, 8:51 AM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Sumter, Wilcox39 min
Apr 7, 8:57 AM EDTSpecial Weather StatementFFCMadison, Oglethorpe, Taliaferro, Wilkes48 min
Apr 7, 9:30 AM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox35 min
Apr 7, 9:48 AM EDTTornado WarningFFCCrisp, Dodge, Pulaski, Wilcox25 min
Apr 7, 10:00 AM EDTRiver Flood WarningFFCGordon, Murray, Whitfield53 hr
Apr 7, 10:17 AM EDTSpecial Weather StatementFFCGreene, Hancock, Putnam, Taliaferro, Warren, Wilkes43 min
Apr 7, 10:18 AM EDTSpecial Weather StatementFFCDodge27 min
Apr 7, 10:30 AM EDTRiver Flood WarningFFCFloyd28 hr
Apr 7, 11:00 AM EDTSpecial Weather StatementFFCWarren30 min
Apr 7, 11:58 AM EDTSpecial Weather StatementFFCTelfair47 min
Apr 7, 12:43 PM EDTRiver Flood WarningFFCChattahoochee, Muscogee27 hr
Apr 7, 12:46 PM EDTSpecial Weather StatementFFCToombs44 min
Apr 7, 2:00 PM EDTFreeze WatchFFCBartow, Carroll, Catoosa, Chattooga, Cherokee, Dade and 17 more13 hr
Apr 7, 2:50 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson20 hr
Apr 7, 4:16 PM EDTSpecial Weather StatementFFCLaurens29 min
Apr 7, 5:03 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler42 min
Apr 7, 5:07 PM EDTRiver Flood WarningFFCFloyd41 hr
Apr 7, 5:40 PM EDTRiver Flood WarningFFCJones17 hr

Nearby

River Flood Warnings in Georgia, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.